# SDR QXEA2022020900050

- Difficulty date: February 7, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 31,524 hours, 33,907 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pec
- Part number: 699018003
- Part serial: 1700
- Condition: None
- Location: #1 Engine
- Part time: 25,815 hours, 27,860 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: L, O
- Precautionary procedure: K

## Discrepancy

DURING AUTO FEATHER TEST, THE A/F TEST ABORT AND A/F TEST FAILED MESSAGES APPEARED ON THE ED.REMOVED FROM SERVICE. EMU SHOWING THE FOLLOWING FAULTS: #1 PROP: 70B, #2 PROP: 70B AND 398B. COMPLIED WITH DHC-8-400 FIM TASK#'S 61-20-02-810-835 AND 61-20-08-810-818. FAULTS CLEARED AND AUTOFEATHER AND UPTRIM SYSTEM OPERATIONAL TEST GOOD. REFERENCE PRODUCTION WORK ORDER 312889 TASK CARD N/R-00002 FOR ADDITIONAL TROUBLE SHOOTING PERFORMED AND REPLACEMENT OF #1 PROPELLER ELECTRONIC CONTROL UNIT FOR PRECAUTIONARY MEASURES. AUTOFEATHER AND UPTRIM SYSTEM OPERATIONAL TEST GOOD SEVERAL TIMES WITH ENGINES RUNNING AND STOPPED IAW DHC-8-400 MM TASK# 61-20-00-710-810. ALL INDICATIONS NORMAL DURING TESTS AND NO ENGINE/PROPELLER FAULTS FOUND IN CDS AFTER TESTS.RETURNED TO SERVICE.
